Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Pricking sensation, numbness on the tongue, occasional burning on the cheek and under tongue. Reason?

i have a pricking sensation in the left side of my tongue some time during the day and at times numbness. some time i also get burning sensation in the left side of the cheek or underneath the tongue. i have been using Daktarin oral gel for the last four weeks as recommended by the dentist doctor .On his advice i am taking one tablet of neurobion and folic acid daily. But no improvement. what could be the reason for this tingling sensation? what should i do? =email address YYYY@YYYY
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Please look for any irregular or sharp tooth margin in that region. Also you should correct any constipation or change in bowel habits by taking high fibre diet. You can apply triamcinolone gel in that region along with hexidine mouth wash. Regards
Answered: Tue, 8 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor